# SDR DALA1121259878

- Difficulty date: March 21, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL SKIN FLOOR PANEL 79 HAS CORROSION AROUND EDGES AND 4EA CRACKS ON SKIN.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW DC9 SRM 53-01 FIG 1 SHT 3, FABRICATED AND ASSEMBLED NEW PANEL SKIN .025 7075T 6, 2EA HAT CHANNEL S2912282 AND 1EA STRAP.071 7075T6 IAW ER/A490097-14.  APPLIED STENCIL AND PERMANENT REPAIR ID TAG IAW ER/A 490097-14.
